Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    VNS
    avatar
    hawiian_girl11 posted:
    hi candi,

    I CHANGED my pw to get in here again.

    anyway,i flew into phx to see my neuro and the senrior vns rep.

    they adjusted my vns so I would get mre therapy. the took away some of the off time but kept the on tme the way it was.

    when I get the answer from him wiwth the on off cycle I WILLLET YOU know.

    sorry about all the cap letters but I kept hitting the caps button.

    my mom got me a lap top and I am still getiing used to it.

    NANCY
    Reply


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center